# SDR REXA201100681

- Difficulty date: October 5, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 17,630 hours, 15,234 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R 14 STAGE DUCT WARNING MSG CLIMBOUT.  FOLLOWED QRH, MSG CLEARED OUT.  WARNING WAS ON APPROX 30 SEC.  TIGHTENED LOOSE PYLON COWL A/ICE DUCT FWD CLAMP, LEAK CHECK GOOD IAW AMM 30-21-02.  PYLON ELEMENT A58WK INSULATION / RESISTANCE CHECK GOOD IAW ESPM 20-12-00.  OK FOR SERVICE.
